advertisement
Question
Posted by: Nthabi | 2008/12/09

Contraceptive Pill Problems

After the birth of my daughter who is now a year old I went on a pill - Nordette. It made me feel nauseous and caused heavy vaginal discharge. Would you recommend another name that I can use? I am also considering going back to the 3 monthly injection, is this alright for a 40 year old woman?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable is fine at your age, probably better than the Pill. You should have a gynae check-up if you continue to use the Pill at your age to exclude any risk factors.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement